MathSciNet Relay Station
MathSciNet bibliographic data
MR1765828 37F99 (34C20 37E99 37G05)
Carletti, Timoteo; Marmi, Stefano Linearization of analytic and non-analytic germs of diffeomorphisms of $({\bf C},0)$. Bull. Soc. Math. France 128 (2000), no. 1, 69–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement